PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998-1999 | 25 | 4 | 457-461
Tytuł artykułu

Bivariate negative binomial distribution of the Marshall-Olkin type

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The bivariate negative binomial distribution is introduced using the Marshall-Olkin type bivariate geometrical distribution. It is used to the estimation of the distribution of the number of accidents in standard data.
Rocznik
Tom
25
Numer
4
Strony
457-461
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-04-21
Twórcy
  • Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] G. E. Bates and J. Neyman, Contribution to the theory of accident proneness, I. An optimistic model of the correlation between light and severe accidents, Univ. of California Publ. Statist. 1 (1952), 215-254.
  • [2] C. B. Edwards and J. Gurland, A class of distributions applicable to accidents, J. Amer. Statist. Assoc. 56 (1961), 503-517.
  • [3] B. Kopociński, Bivariate negative binomial distribution based on a bivariate exponential distribution function, to appear.
  • [4] A. W. Marshall and I. Olkin, A multivariate exponential distribution, J. Amer. Statist. Assoc. 62 (1967), 30-44.
  • [5] K. Subrahmaniam and K. Subrahmaniam, On the estimation of the parameters in the bivariate negative binomial distribution, J. Roy. Statist. Assoc. 35 (1973), 131-146.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv25i4p457bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.